Spaces defined by topological games

Rastislav Telgársky

Fundamenta Mathematicae (1975)

  • Volume: 88, Issue: 3, page 193-223
  • ISSN: 0016-2736

How to cite

top

Telgársky, Rastislav. "Spaces defined by topological games." Fundamenta Mathematicae 88.3 (1975): 193-223. <http://eudml.org/doc/214826>.

@article{Telgársky1975,
author = {Telgársky, Rastislav},
journal = {Fundamenta Mathematicae},
language = {eng},
number = {3},
pages = {193-223},
title = {Spaces defined by topological games},
url = {http://eudml.org/doc/214826},
volume = {88},
year = {1975},
}

TY - JOUR
AU - Telgársky, Rastislav
TI - Spaces defined by topological games
JO - Fundamenta Mathematicae
PY - 1975
VL - 88
IS - 3
SP - 193
EP - 223
LA - eng
UR - http://eudml.org/doc/214826
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.